# SDR VNAA202302131111

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 27,109 hours, 21,236 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AT FL 280 A LOUD POP COULD BE HEARD FROM WHAT SOUNDED LIKE THE MAIN CABIN DOOR. DID NOT STOP UNTIL WE LANDED / REINSTALLED THE PASSENGER DOOR SEAL IAW CRJ700 AMM 52-11-07-400-801-A02.  LEAK CHECK GOOD AT THIS TIME AND NO MORE SQUEALING NOISE NOTED AT THIS TIME."
